# SDR 2022FA0000512

- Difficulty date: September 16, 2022
- Submitted: September 16, 2022
- Operation: General aviation
- Aircraft: N435LL
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0758
- Aircraft time: 7,446 hours, 12,606 cycles
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Cap
- Part number: L642A2028102
- Condition: Cracked
- Location: Tail Rotor Hub
- Part time: 7,446 hours, 12,606 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HUB CAP HAS A CRACK ORIGINATING AT ONE OF THE HUB CAP CLAMP BOLTS AND TRAVELING OUTBOARD TO THE EDGE OF THE SKIN.
